# SDR SIMA20170906006

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WALL OF RIGHT MLG WHEEL WELL HAS A 1 INCH CRACK THAT IS VISIBLE FROM THE AFT SIDE OF WALL.  REPAIRED RT MLG WW BULKHEAD IAW SRM 53-23-12.
